# SDR JJBA201902287014

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 35,180 hours, 23,045 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Case
- Part number: 4504113A
- Part serial: SPE0414736
- Condition: Cracked
- Location: Apu Exhaust
- Part time: 15,589 hours, 28,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST EXTERNAL CASE HAS CRACK LEFT SIDE. R&R APU
